# SDR UPS97823707

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1260 AT STR 36 WEB CORROSION REMOVAL OUT OF LIMITS.  FABRICATED AND INSTALLED REPLACEMENT PLATE AND FRAME REPAIR IAW SRM 53-2-0 FIG 2 AND 51-01-20D.
